| Model Number |
VICM5 13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/19/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6 - type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.Claim # (b)(4).
Event or Problem Description
The reporter indicated that on (b)(6) 2023 a 13.2mm, vicm5_13.2, -13.00 diopter, implantable collamer lens tore before injection.There was no patient contact.A replacement lens was implanted and the problem resolved.The cause of the event was unknown.